# SDR 2004FA0000908

- Difficulty date: October 14, 2004
- Submitted: November 30, 2004
- Operation: General aviation
- Aircraft: N87TH
- Make and model: Amd FALCON10
- Aircraft serial: 178
- Aircraft time: 6,640 hours, 5,865 cycles
- Engine: Garrtt TFE73121C
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Hose
- Part number: FAL1005D
- Condition: Collapsed
- Location: Anti-Ice Sys
- Part time: 427 hours, 407 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING ENGINE RUN-UP, PHYSICALLY CHECKED LEADING EDGE FOR HEAT AND FOUND COLD.  RT IB ANTI-ICE FLEXHOSE WAS REMOVED AND VISUALLY INSPECTED.  FOUND THE INNER LINING HAD COLLAPSED, BLOCKING AIRFLOW THROUGH HOSE.  HOSE WAS REPLACED WITH NEW.  FAULTY HOSE WAS MARKED "3Q01".  THIS FLEXHOSE, P/N FAL1005D, IS REFERENCED IN DASSAULT SERVICE BULLETIN F10-A246.  THIS HOSE WAS LAST REPLACED ON 4/22/2003 AT 6213.2 HRS TTAF AND 5458 TOTAL LANDINGS BY CRS# BONR551C.
